# SDR AALA20171216003

- Difficulty date: December 16, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 143A3816
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLIGHT DECK WINDOW UPPER OUTBOARD CORNER WINDOW POST CRACKED.  REPAIRED IAW EA 275018 AND SB 737-53-1335.
